RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 10, Pages 65–86 (Mi msb433)  

This article is cited in 7 scientific papers (total in 7 papers)

Projective splitting obstruction groups for one-sided submanifolds

Yu. V. Muranova, I. Hambletonb

a Vitebsk State Technological University
b McMaster University

Abstract: A geometric diagram of groups, which consists of groups equipped with geometric antistructures, is a natural generalization of the square of fundamental groups arising in the splitting problem for a one-sided submanifold. In the present paper the groups $LS_*$ and $LP_*$ of such diagrams are defined and the properties of these groups are described. Methods for the computation of $LS_*^p$, $LP_*^p$-groups and natural maps in diagrams of exact sequences are developed in the case of a geometric diagram of finite 2-groups.

DOI: https://doi.org/10.4213/sm433

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:10, 1465–1485

Bibliographic databases:

UDC: 513.83+515.1
MSC: Primary 57R67, 57Q10, 19J25, 19G24; Secondary 57R10, 55U35, 18F25
Received: 12.01.1999

Citation: Yu. V. Muranov, I. Hambleton, “Projective splitting obstruction groups for one-sided submanifolds”, Mat. Sb., 190:10 (1999), 65–86; Sb. Math., 190:10 (1999), 1465–1485

Citation in format AMSBIB
\Bibitem{MurHam99}
\by Yu.~V.~Muranov, I.~Hambleton
\paper Projective splitting obstruction groups for one-sided submanifolds
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 10
\pages 65--86
\mathnet{http://mi.mathnet.ru/msb433}
\crossref{https://doi.org/10.4213/sm433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1740157}
\zmath{https://zbmath.org/?q=an:0953.57017}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 10
\pages 1465--1485
\crossref{https://doi.org/10.1070/sm1999v190n10ABEH000433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085043300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033236643}


Linking options:
  • http://mi.mathnet.ru/eng/msb433
  • https://doi.org/10.4213/sm433
  • http://mi.mathnet.ru/eng/msb/v190/i10/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Math. Notes, 69:1 (2001), 46–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Yu. V. Muranov, D. Repovš, “The Groups $LS$ and Morphisms of Quadratic Extensions”, Math. Notes, 70:3 (2001), 378–383  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Cavicchioli, A, “Algebraic properties of decorated splitting obstruction groups”, Bollettino Della Unione Matematica Italiana, 4B:3 (2001), 647  mathscinet  zmath  isi  elib
    4. Ruini, B, “On the computation of L-groups and natural maps”, Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 72 (2002), 297  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    5. Yu. V. Muranov, D. Repovš, F. Spaggiari, “Surgery on triples of manifolds”, Sb. Math., 194:8 (2003), 1251–1271  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Cavicchioli, A, “Relative groups in surgery theory”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 12:1 (2005), 109  mathscinet  zmath  isi  elib
    7. A. Bak, Yu. V. Muranov, “Properties of exponential series with sequence of exponents satisfying a Levinson-type condition”, Sb. Math., 197:6 (2006), 791–811  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:282
    Full text:62
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019